# SDR 2008UALA01900

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 70,823 hours, 8,547 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LAV 111 SIDEWALL EEL LIGHT PIN BROKEN. FOUND CONNECTOR PIN BROKEN.  REPLACED PIN OPS CHECKED OK. AC OK FOR SERVICE.
